# SDR FDEA201606051852

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tee Fitting
- Part number: ALC705219
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LE, CTR INBD SECTION APPEARS TO BE CRACKED AT UPPER T.  REMOVED & INSTALLED NEW T CAP.  PN ALC7052-19, IAW DWG ALC7052 & SRM 51-31-00 VOL 2.
